# SDR FDEA202201180100

- Difficulty date: January 18, 2022
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N113FE
- Make and model: Boeing 767-300
- Aircraft serial: 42711
- Aircraft time: 10,901 hours, 5,244 cycles
- System (JASC): 3461 · Flight Management Computing Software System
- Part: None
- Condition: None
- Location: N/A
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDIS  113     34-61  7217     18JAN22  MAD  FACT  U  BOTH CAPT AND FIRST OFFICER FMSS LOCKED UP ON  DEPARTURE PASSING THROUGH 5000, COULD NOT SELECT OR  CHANGE PAGES ON EITHER FMS FOR ABOUT 2 MINUTES.  INITIALLY USED HEADING SELECT TO COMPLY WITH ATC  CLEARANCE.   FACT 18JAN22 09:35   MAD U  ACCOMPLISHED FIM 34-61 FAULT TREE 854 R.135.2, NO  FAULT FOUND.  ACCOMPLISHED FIM 34-61 FAULT TREE 857 R.135.2,  FMCS BITE PROCEDURE, NO FAULT FOUND.  MOC CONTACTED, NO HISTORY. AGREE TO CLOSE  ITEM.
